# SDR SWAA107167

- Difficulty date: November 29, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 21,973 hours, 12,895 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: BAC1518
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND CENTER WING BOX VERTICAL STIFFENER CRACKED AT BS 540, RBL 8.  REMOVED AND REPLACED STIFFENER PER SRM.
